Publications with C. Henson

All publications by C. Ward Henson and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:245 Compton, K. J., Henson, C. W., & Shelah, S. (1987). Nonconvergence, undecidability, and intractability in asymptotic problems. Ann. Pure Appl. Logic, 36(3), 207–224. DOI: 10.1016/0168-0072(87)90017-0 MR: 915898